# SDR VTZA95255

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TYS/IAD - FLT 6175 - DURING CRUISE AT 2000 HRS ON 8-18-95, RETURNED TO TYS DUE TO THE LT ENGINE LOSING OIL PRESSURE IN-FLIGHT.  AIRCRAFT LANDED AT TYS WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE OIL COOLER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
